# SDR SWIA201743211

- Difficulty date: March 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 30,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BS 559+86 TO 559+116 CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
